starting week five…

Posted: June 28, 2013 in Tecfidera Blog

Starting week five and nothing noteworthy to report… made it through the much talked about week three and four with but one nauseous episode… most likely from not eating before the morning dose… now fully off aspirin… no flushing… no gastro upset of any kind… suppose this puts me in the 60% of patients who do not experience side effects with tecfidera… the anxiety is now gone and taking my pills with breakfast and dinner is part of my daily routine… still have appointment with primary care doctor next month and will get white blood count at that time… still watching for improvements but to date nothing significant to report… it does, however, feel very good to perhaps be finally taking something that could possibly slow down progression and result in some symptom improvement… stay tuned…

Comments
  1. Anonymous says:

    Into week 4 and I’m stopping the TEC until I talk to my Neuro on the 10th. Very little GI issues or any real flushing problems. However; headache with dizzy and off balance feeling everyday since the end of the 2nd week. Don’t think its a side effect I’m expected to experience! Can’t drive or think real straight! Hope it goes away!

  2. Jennifer says:

    Uh oh, I spoke too soon. Last day of week two and first day of week three and I can’t stop the nausea. All day, all night. Pepto Bismol isn’t doing anything. Any suggestions? I haven’t vomitted yet, I just want to all the time. Any help would be appreciated.

  3. lib825 says:

    stopped aspirin after one full week of 240mg – restarted for few days after one bout of nausea end of week 3 – but stopped aspirin few days later – no effects – still doing fine

  4. fairydisenchantment says:

    I’m at the end of the first week and also feeling very encouraged! No side effects at all so far, I’m sure thanks to your guidance! At what point did you stop taking the aspirin?

  5. Jennifer says:

    This is wonderful to hear, I’m so happy for you. I’m on week two right now. My first day of the full dose I felt a little nauseous around lunch time, but I tried to ignore it and went back to work and it went away. My life is no different on this pill then it was before I started it. Everything is fine so far.

  6. lib825 says:

    Please share your thoughts here and/or email me at lib825@gmail.com

What do you think about all this...

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s